# SDR CKSA96029

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: CA06KE16S8P
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 71,270 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KHUF - FLT 73729 - AT CRUISE, ENGINE FIRE WARNING BELL CAME ON VERY WEAK WITHOUT ANY FIRE WARNING LIGHTS.  SILENCED THE BELL AND TESTED FIRE WARNING SYSTEM.  TESTED OK, BUT WHEN ATTEMPTED RE-TEST, NR 2 FIRE LIGHT WOULD NOT TEST.  AFTER SEVERAL ATTEMPTS, NR 2 FIRE LIGHT TESTED OK.  POSSIBLE SHORT.  REPAIRED NR 2 ENGINE FIREWALL FIRE WARNING CONNECTOR, SYSTEM OPS CHECK GOOD IAW MM 26-11-03.  (X)
